# SDR P5CA2015072700054

- Difficulty date: July 27, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,252 hours, 1,687 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE FOR THE FWD EQUIPMENT VALVE.  EQUIPMENT VALVE CIRCUIT BREAKER RESET IAW FIM 21-58, FAULT TREE 985.  PFM FWD EQUIPMENT COOLING TEST CHECKED NORMAL, VALVES OPS TESTED FIVE TIMES, CHECKED OK IAW AMM 21-58-00.
